| Model Number |
0184 |
| Medical Device Problem Codes |
High impedance (1291); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range shock impedance measurements on this right ventricular (rv) lead.It is planned to continue to monitor and replace the lead during next generator change out procedure.No adverse patient effects were reported.At this time, this device system remains in service.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range shock impedance measurements on this right ventricular (rv) lead.It is planned to continue to monitor and replace the lead during next generator changeout procedure.Further information was received that this lead was surgically abandoned and replaced.The crtd was explanted due to normal battery depletion (nbd).No additional adverse patient effects were reported.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) exhibited high out of range shock impedance measurements and high capture thresholds on this right ventricular (rv) lead.It is planned to continue to monitor and replace the lead during next generator changeout procedure.Further information was received that this lead was surgically abandoned and replaced.The crtd was explanted due to normal battery depletion (nbd).No additional adverse patient effects were reported.